Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 21, 2015, 12:03 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 12:03 PM CDT (17:03 UTC)
- Expired
- Jun 23, 2015, 6:47 PM CDT
- In force
- 55 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hancock County, IL, McDonough County, IL
The radar
The Lincoln radar (KILX), 128 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Colmar (CLMI2). The gauge peaked at 20.18 ft at Jun 21, 2015, 3:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05584500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
714
WGUS43 KDVN 211703
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1203 PM CDT SUN JUN 21 2015
.Recent heavy rainfall will lead to flooding on the
La Moine river.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
ILC067-109-220503-
/O.NEW.KDVN.FL.W.0022.150621T1703Z-150623T2347Z/
/CLMI2.1.ER.150621T1657Z.150622T0000Z.150622T1147Z.NO/
1203 PM CDT SUN JUN 21 2015
...Flood Warning in effect until Monday morning...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The La Moine River at Colmar.
* Until Monday morning.
* At 11:45 AM Sunday the stage was 20.0 feet...And rising.
* Flood stage is 20 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage early this afternoon...and
continue rising to 20.3 feet this evening. Fall below flood
stage Monday morning.
* Impact...At 20.0 feet...Water affects the lowest portions of
Lambert Road and affects Lamar Road approximately 100 feet north
of the intersection with County Road 26.
&&
LAT...LON 4043 9093 4041 9102 4013 9072 4013 9066
4024 9074
$$1 follow-up statement
618
WGUS83 KDVN 220106
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CDT SUN JUN 21 2015
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC095-221706-
/O.EXT.KDVN.FL.W.0021.000000T0000Z-150625T0900Z/
/MROI4.1.ER.150621T0131Z.150621T1100Z.150623T2100Z.NO/
806 PM CDT SUN JUN 21 2015
...Flood Warning now in effect until Tuesday...
The Flood Warning continues for
The Iowa River at Marengo.
* Until Tuesday.
* At 7:00 PM Sunday the stage was 14.8 feet...and falling.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Tuesday.
&&
LAT...LON 4182 9230 4176 9197 4175 9183 4182 9183
4187 9230
$$
ILC073-161-195-221706-
/O.EXT.KDVN.FL.W.0012.000000T0000Z-150625T0900Z/
/JOSI2.2.ER.150616T0952Z.150618T1530Z.150623T2100Z.NO/
806 PM CDT SUN JUN 21 2015
...Flood Warning now in effect until Tuesday...
The Flood Warning continues for
The Rock River near Joslin.
* Until Tuesday.
* At 7:30 PM Sunday the stage was 12.5 feet...and falling.
* Flood stage is 12 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Tuesday.
&&
LAT...LON 4152 9032 4148 9027 4163 8999 4169 9002
$$
ILC073-161-221705-
/O.EXT.KDVN.FL.W.0013.000000T0000Z-150624T1200Z/
/MLII2.2.ER.000000T0000Z.150619T0430Z.150623T0000Z.NO/
806 PM CDT SUN JUN 21 2015
...Flood Warning now in effect until Monday evening...
The Flood Warning continues for
The Rock River at Moline.
* Until Monday evening.
* At 7:30 PM Sunday the stage was 12.2 feet...and falling.
* Flood stage is 12 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Monday evening.
&&
LAT...LON 4148 9061 4145 9064 4144 9043 4148 9027
4152 9032
$$
ILC067-109-220136-
/O.CAN.KDVN.FL.W.0022.000000T0000Z-150623T2347Z/
/CLMI2.1.ER.000000T0000Z.150621T2115Z.150622T0022Z.NO/
806 PM CDT SUN JUN 21 2015
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The La Moine River at Colmar.
* At 7:45 PM Sunday the stage was 20.0 feet...and falling.
* Flood stage is 20 feet.
* Fell below flood stage at 7:22 PM Sunday.
* Forecast...Fall to 17.9 feet Tuesday morning.
&&
LAT...LON 4043 9093 4041 9102 4013 9072 4013 9066
4024 9074
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 21, 6:56 AM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, Jun 21, 6:56 AM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
656 AM CDT SUN JUN 21 2015
.UPDATE...
ISSUED AT 650 AM CDT SUN JUN 21 2015
DENSE FOG HAS FORMED IN THE AREAS THAT THE MOST RAIN YESTERDAY
ALONG WITH WHERE THE ANVIL FROM THE CONVECTION HAD MOVED OUT OF
THE AREA. AS A RESULT A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9AM
TODAY. OTHERWISE DECAYING CONVECTION TO THE WEST MAY MAKE IT INTO
THE AREA THIS AFTERNOON AS SPRINKLES OR LIGHT RAIN. THE HRRR HAS
CONSISTENTLY FORECAST THIS. MY CONFIDENCE IS LOW IN THIS OCCURRING
SO DECIDED TO LEAVE IT OUT. OTHERWISE NO UPDATES TO THE FORECAST
WERE MADE.
&&
.SYNOPSIS...
ISSUED AT 327 AM CDT SUN JUN 21 2015
A MCS THAT MOVED THROUGH THE AREA ON SATURDAY EVENING HAD STALLED
OUT JUST SOUTH OF THE CWA. MOST OF THE RAIN WAS OVER ACROSS THE
AREA. 24 MPE SUGGESTS THAT THERE WERE 2 AREAS OF 1 TO 2 INCH
RAINFALL ACROSS THE AREA TODAY. I80 WAS THE SEPARATION BETWEEN
THESE TWO AREAS. DENSE FOG HAS DEVELOPED ACROSS THE THE NW ZONES
AS LIGHT WIND AN AMPLE MOISTURE WAS LEADING TO FOG DEVELOPMENT.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 327 AM CDT SUN JUN 21 2015
MAIN FORECAST CONCERN FOR THE SHORT TERM FORECAST ARE THE CHANCES
FOR POPS TONIGHT INTO MONDAY MORNING. OVERALL CHANCES APPEAR TO BE
LOW FOR SCATTERED THUNDERSTORMS ON WHATEVER BOUNDARY DECIDES TO
COALESCE AND MOVE NORTH AS A WARM FRONT OVERNIGHT.
TODAY WILL BE A NICE DAY THAT WILL LEAD TO DRYING OUT ACROSS THE
AREA. TEMPERATURES WILL BE WARM.
THE BOUNDARY...OR LACK THERE OF...IS THE MAIN FORECAST PROBLEM. A
PURELY MESOSCALE ISSUE PREDICTED BY SYNOPTIC MODELS USUALLY IS
A DIFFICULT FORECAST. LOOKING AT MSAS THERE APPEARS TO BE DRIER
AIR SINKING INTO THE AREA FROM THE NORTH. CONVECTION TO THE SOUTH
OF US WILL LIKELY DIE OUT THIS MORNING LEAVING OFBS. THROUGH
DIFFERENTIAL HEATING...THIS AREA SHOULD BE WHERE THE BOUNDARY
SHOULD EXIST. A LOW PRESSURE....MOVING OUT OF SOUTH DAKOTA WILL
FORCE THIS BOUNDARY NORTH OVERNIGHT. WE WILL RESIDE WELL INTO THE
WARM SECTOR. HIRES MESO MODELS...SUGGEST LITTLE TO NO STORM
COVERAGE OVERNIGHT TONIGHT. WENT WITH SCATTERED POPS...BUT DO
BELIEVE IT MAY BE VERY ISOLATED OR NON-EXISTENT...JUST DO NOT HAVE
THE CONFIDENCE TO GO THAT WAY YET.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 327 AM CDT SUN JUN 21 2015
SEASONABLY WARM WITH POTENTIALLY SIGNIFICANT RAINS MID WEEK AND THEN
TURNING COOLER.
LONG TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE OVERALL
EXCEPT POOR WED/THU WITH WAVE AND TIMING AND PLACEMENT OF HEAVY
RAINS DUE TO POOR PHYSICS ISSUES OF ALL SOLUTIONS. CONCEPTUAL TRENDS
SUGGEST HEAVIEST PRECIPITATION WOULD TEND TO BE FURTHER SOUTH THAN
MOST SOLUTIONS.
OVERVIEW...INITIALIZATION AND VERIFICATION GOOD WITH AGAIN DISPLACED
SOUTHWARD CONVECTION FROM SOLUTIONS NOTED THAT SUPPORTS THIS AS AN
ONGOING CONCERN FOR MID WEEK DUE TO BL MOISTURE IMBALANCES AS IS
COMMON. RUN TO RUN CONTINUITY SUPPORTS A 70/30 MIX OF GFS TO HI-RES
ECMWF ON FORCING AND THEN TRY AND APPLY ECMWF RAIN PACKAGE.
MONDAY AND MONDAY NIGHT...VERY WARM...BREEZY AND HUMID WITH HIGHS
MOSTLY 85 TO 90 SUGGESTED WITH A CONCERN NORTH SECTIONS MAY BE
COOLER FROM MCS NEAR OR JUST NORTH OF HIGHWAY 20 FOR LATER SHIFTS TO
MONITOR SINCE TENDENCY IS FOR GUIDANCE SOLUTIONS TO DISPLACE RAINS
TOO FAR NORTH. POPS IN NORTH MAY BE A BIT TOO LOW WITH POPS SOUTH OF
I-80 MAY BE TOO HIGH BASED ON JET AXIS AND 850 PARAMETERS.
TUESDAY AND TUESDAY NIGHT...WEAK HIGH PRESSURE TO RESULT IN A FAIR
DAY AND MOSTLY DRY TO DRY AND LOWERED HIGH TEMPERATURES AND
DEWPOINTS. LATER SHIFTS MAY NEED TO LOWER DEWPOINTS FURTHER IN NORTH
SECTIONS. TUESDAY NIGHT...REGION FAVORED TO EXPERIENCE LATE AN MCS
WITH HEAVIEST RAINS ALONG AND SOUTH OF HIGHWAY 34. POPS MAY NEED
RAISING WHEN TIMING ISSUES ARE BETTER RESOLVED WITH 1+ INCH AMOUNTS
SUGGESTED AND LOW TO MARGINAL RISK OF SEVERE.
WEDNESDAY...LOTS OF CLOUDS AND PRECIPITATION WITH HEAVIEST
PRECIPITATION TO BE ALONG AND ESPECIALLY SOUTH OF I-80. FORCING AND
MOISTURE PROFILES FAVOR WIDESPREAD .5 TO 1.5+ AMOUNTS WITH LOCALLY 2
TO 3 INCHES THAT COMBINED WITH TUESDAY NIGHT EVENT COULD RESULT IN
RENEWED HYDRO ISSUES. SEVERE RISK APPEARS WILL BE ALONG AND MAYBE
SOUTH OF IA/MO BORDER. HIGH TEMPERATURES BASED ON THIS PATTERN MAY
NEED LOWERING BY LATER SHIFTS BY UP TO 5 DEGREES. LOWS ALSO WITH
EVAPORATIVE COOLING MAY NEED LOWERING.
THURSDAY THROUGH SATURDAY...BECOMING COOLER AND LESS HUMID AND
MOSTLY DRY TO DRY AS NORTHWEST FLOW PATTERN DEVELOPS. HIGHS MID 70S
TO LOWER 80S AND MINS UPPER 50S TO LOWER 60S WITH MODERATE
HUMIDITY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 605 AM CDT SUN JUN 21 2015
LIFR AND IFR CONDITIONS TO CONTINUE FOR THE NEXT COUPLE OF HOURS
AT THE TAF SITES. WITH THE SUN RISING...EXPECT THESE ISSUES TO GO
AWAY. AFTER THIS SITES SHOULD VFR THROUGH THE PERIOD. WINDS WILL
BE LIGHT AND VARIABLE THEN SHIFT TO THE SOUTH NEAR MID EVENING.
THERE IS A SLIGHT CHANCE FOR THUNDER TONIGHT...HOWEVER LOW
CONFIDENCE PRECLUDES ANY MENTION IN THE TAF.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-VAN BUREN-WASHINGTON.
IL...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR CARROLL-JO
DAVIESS-STEPHENSON.
MO...NONE.
&&
UPDATE...GIBBS
SYNOPSIS...GIBBS
SHORT TERM...GIBBS
LONG TERM...NICHOLS
AVIATION...GIBBSHazardous weather outlook, Jun 21, 4:32 AM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 432 AM CDT SUN JUN 21 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-220945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 432 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT AS A WARM FRONT MOVES THROUGH THE AREA. MAIN HAZARDS ARE OCCASIONAL LIGHTNING FROM THESE STORMS. THE IOWA RIVER AT MARENGO IS EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...THERE IS A CHANCE FOR THUNDERSTORMS IN THE AFTERNOON AND EVENING. CONDITIONS APPEAR MARGINAL FOR ANY STORMS TO BECOME STRONG OR REACH SEVERE LEVELS. TUESDAY NIGHT AND WEDNESDAY...THUNDERSTORMS ARE LIKELY. AT THIS TIME CONDITIONS DO APPEAR FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL AND POSSIBLY SEVERE STORMS WITH THE PRIMARY RISK DAMAGING WINDS. THE GREATEST RISK OF HEAVY RAINS AND ANY SEVERE STORMS APPEARS TO BE ALONG AND SOUTH OF HIGHWAY 34. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. GIBBS/NICHOLS
In the hours before
Local storm report, Jun 21, 9:58 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
958 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM LIGHTNING PALO 42.06N 91.80W
06/20/2015 LINN IA LAW ENFORCEMENT
A 42 YEAR OLD FEMALE WAS STRUCK AND KILLED BY LIGHTNING
WHILE CAMPING AT THE PLEASANT CREEK STATE RECREATION AREA
NEAR PALO.
&&
HAASELocal storm report, Jun 21, 10:01 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1001 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM LIGHTNING PALO 42.06N 91.80W
06/20/2015 LINN IA LAW ENFORCEMENT
*** 1 FATAL *** A 42 YEAR OLD FEMALE WAS STRUCK AND
KILLED BY LIGHTNING WHILE CAMPING AT THE PLEASANT CREEK
STATE RECREATION AREA NEAR PALO.
&&
HAASELocal storm report, Jun 21, 10:53 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1053 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG SCALES MOUND 42.48N 90.25W
06/20/2015 JO DAVIESS IL PUBLIC
TREE DOWN ON A HOUSE AND SEVERAL SMALL BRANCHES DOWN IN
TOWN. DIAMETER UNKNOWN. DELAYED REPORT.
&&
HAASELocal storm report, Jun 21, 10:59 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1059 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN FAIRFIELD 41.01N 91.97W
06/21/2015 M1.00 INCH JEFFERSON IA CO-OP OBSERVER
&&Local storm report, Jun 21, 11:00 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1100 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG WINTHROP 42.47N 91.73W
06/20/2015 BUCHANAN IA PUBLIC
TIME ESTIMATED. TREE BRANCHES 6 AND 10 INCHES IN DIAMETER
BLEW DOWN. RELAYED BY FIRE DEPT VIA FACEBOOK.
1107 AM HAIL 1 NNW TODDVILLE 42.12N 91.72W
06/20/2015 E0.75 INCH LINN IA TRAINED SPOTTER
HALF INCH TO THREE QUARTER INCH HAIL. TIME ESTIMATED
BASED ON RADAR.
1110 AM HEAVY RAIN WSW URBANA 42.22N 91.88W
06/20/2015 M1.45 INCH BENTON IA TRAINED SPOTTER
2 HR TOTAL.
1110 AM HEAVY RAIN VINTON 42.16N 92.03W
06/20/2015 M1.80 INCH BENTON IA EMERGENCY MNGR
2 TO 3 HOUR RAINFALL.
1115 AM HAIL 1 E PALO 42.06N 91.78W
06/20/2015 M1.00 INCH LINN IA PUBLIC
HAILING SO HARD IT LOOKED LIKE SNOW. MOSTLY NICKLE BUT A
FEW QUARTERS MIXED IN. HAIL LASTED 3 MINUTES.
1118 AM HAIL 1 NNW HIAWATHA 42.06N 91.69W
06/20/2015 E1.00 INCH LINN IA TRAINED SPOTTER
HAIL UP TO QUARTER SIZED. ALSO HEAVY RAIN.
1120 AM HAIL SSW ALBURNETT 42.15N 91.62W
06/20/2015 E0.25 INCH LINN IA TRAINED SPOTTER
PEA SIZED HAIL OBSERVED BETWEEN 11-1120 AM AT
INTERSECTION OF ALBURNETT RD. AND 1ST ST.
1120 AM HAIL 3 N MARION 42.08N 91.59W
06/20/2015 E1.25 INCH LINN IA TRAINED SPOTTER
HAIL BEGAN AS PENNY SIZED AND AT 1120 CDT PEAKED AT HALF
DOLLAR SIZE.
1123 AM HAIL 2 SE ROBINS 42.05N 91.64W
06/20/2015 M1.00 INCH LINN IA TRAINED SPOTTER
BRIEF QUARTER SIZED HAIL.
1123 AM HAIL 1 NNE MARION 42.05N 91.58W
06/20/2015 M0.75 INCH LINN IA TRAINED SPOTTER
DIME SIZED HAIL.
1124 AM HAIL 2 N MARION 42.06N 91.59W
06/20/2015 M0.25 INCH LINN IA TRAINED SPOTTER
PEA HAIL.
1125 AM HAIL 1 NE MARION 42.05N 91.57W
06/20/2015 M0.25 INCH LINN IA TRAINED SPOTTER
LIGHT PEA SIZE HAIL AT MY LOCATION.
1125 AM HAIL 5 NE CEDAR RAPIDS 42.02N 91.59W
06/20/2015 M0.25 INCH LINN IA TRAINED SPOTTER
PEA HAIL AND HEAVY RAIN.
1127 AM HAIL 2 ENE MARION 42.04N 91.56W
06/20/2015 M0.25 INCH LINN IA TRAINED SPOTTER
PEA HAIL.
1130 AM HAIL MARION 42.03N 91.59W
06/20/2015 E1.00 INCH LINN IA PUBLIC
CALLER WILL POST PICTURE AND VIDEO ON NWS QUAD CITIES
FACEBOOK PAGE.
1130 AM HAIL NNW SPRINGVILLE 42.06N 91.45W
06/20/2015 M1.00 INCH LINN IA TRAINED SPOTTER
HAIL OF QUARTER SIZED AROUND 1130. HAILED FOR ABOUT 10
MINUTES FROM ABOUT 1125 TO 1135.
1201 PM NON-TSTM WND GST 3 NE STOCKTON 42.38N 89.96W
06/20/2015 M58.00 MPH JO DAVIESS IL CO-OP OBSERVER
1228 PM HEAVY RAIN MOUNT AUBURN 42.26N 92.09W
06/20/2015 M2.50 INCH BENTON IA TRAINED SPOTTER
FROM 9 AM TO 1130 AM. RAIN HAS STARTED AGAIN
1234 PM NON-TSTM WND GST FREEPORT 42.29N 89.63W
06/20/2015 E50.00 MPH STEPHENSON IL TRAINED SPOTTER
1250 PM HEAVY RAIN 1 SE VINTON 42.15N 92.01W
06/20/2015 E1.37 INCH BENTON IA TRAINED SPOTTER
STORM TOTAL SO FAR TODAY. OCCASIONAL HEAVY RAINFALL RATES
OF UP TO 4.9 INCHES PER HOUR. TOP RECORDED WIND SPEED 22
MPH.
0100 PM HAIL 2 SSW ANAMOSA 42.08N 91.30W
06/20/2015 E0.25 INCH JONES IA TRAINED SPOTTER
0100 PM NON-TSTM WND DMG FREEPORT 42.29N 89.63W
06/20/2015 STEPHENSON IL LAW ENFORCEMENT
50 MPH WINDS UPROOTED 8 TREES IN THE CITY OF FREEPORT.
DELAYED REPORT.
0107 PM HEAVY RAIN 1 E INDEPENDENCE 42.47N 91.88W
06/20/2015 M2.00 INCH BUCHANAN IA TRAINED SPOTTER
RAINFALL TOTAL SO FAR.
0125 PM HAIL SE STANWOOD 41.89N 91.15W
06/20/2015 E0.25 INCH CEDAR IA TRAINED SPOTTER
0131 PM HEAVY RAIN ANAMOSA 42.11N 91.28W
06/20/2015 M1.38 INCH JONES IA EMERGENCY MNGR
DITCHES FULL FROM FIELD RUNOFF.
0135 PM HAIL CLARENCE 41.89N 91.06W
06/20/2015 E1.00 INCH CEDAR IA TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL.
0138 PM TSTM WND GST LOWDEN 41.86N 90.92W
06/20/2015 E50.00 MPH CEDAR IA CO-OP OBSERVER
WIND GUSTS ESTIMATED TO BE AT LEAST 50 MPH.
0138 PM HAIL LOWDEN 41.86N 90.92W
06/20/2015 M1.00 INCH CEDAR IA CO-OP OBSERVER
HAIL LASTED 5 TO 10 MINUTES.
0145 PM HAIL 4 N WHEATLAND 41.89N 90.84W
06/20/2015 E1.00 INCH CLINTON IA CO-OP OBSERVER
COOP OBSERVER IN LOWDEN REPORTED BEAN CROP DAMAGE CAUSED
BY HAIL BETWEEN TORONTO AND WHEATLAND. STALKS OF BEAN
PLANTS ONLY REMAIN. TIME AND HAIL SIZE ESTIMATED.
0152 PM HAIL 2 SSW CALAMUS 41.80N 90.77W
06/20/2015 E0.75 INCH CLINTON IA TRAINED SPOTTER
WINDS ESTIMATED UP TO 30 MPH.
0153 PM HAIL CALAMUS 41.83N 90.76W
06/20/2015 E1.00 INCH CLINTON IA PUBLIC
TIME ESTIMATED FROM RADAR
0218 PM HAIL 1 N PARK VIEW 41.70N 90.54W
06/20/2015 M1.00 INCH SCOTT IA TRAINED SPOTTER
SCOTT COUNTY PARK
0220 PM HAIL 4 S DEWITT 41.76N 90.55W
06/20/2015 E0.88 INCH SCOTT IA LAW ENFORCEMENT
HIGHWAY 61 CLINTON/SCOTT COUNTY LINE VEHICLES PULLING
OVER.
0235 PM HAIL HOLY CROSS 42.60N 91.00W
06/20/2015 E1.00 INCH DUBUQUE IA EMERGENCY MNGR
0252 PM HAIL 1 W SHERRILL 42.60N 90.80W
06/20/2015 E0.75 INCH DUBUQUE IA EMERGENCY MNGR
0322 PM TSTM WND DMG SCALES MOUND 42.48N 90.25W
06/20/2015 JO DAVIESS IL PUBLIC
TREE DOWN ON A HOUSE AND SEVERAL SMALL BRANCHES DOWN IN
TOWN. DIAMETER UNKNOWN. DELAYED REPORT.
0405 PM TSTM WND GST LENA 42.38N 89.83W
06/20/2015 M50.00 MPH STEPHENSON IL EMERGENCY MNGR
50 MPH WINDS AND TORRENTIAL RAIN.
0435 PM TSTM WND DMG FREEPORT 42.29N 89.63W
06/20/2015 STEPHENSON IL LAW ENFORCEMENT
A TREE BLOWN DOWN IN THE CITY OF FREEPORT.
0455 PM HAIL LENA 42.38N 89.83W
06/20/2015 M0.88 INCH STEPHENSON IL EMERGENCY MNGR
NICKEL HAIL ALONG WITH TORRENTIAL RAIN AND LOTS OF
PONDING OF WATER.
0500 PM TSTM WND GST PEARL CITY 42.27N 89.83W
06/20/2015 E50.00 MPH STEPHENSON IL EMERGENCY MNGR
PUBLIC REPORT RELAYED THROUGH EMERGENCY MANAGEMENT.
0512 PM HAIL HOPKINTON 42.34N 91.25W
06/20/2015 M1.00 INCH DELAWARE IA STORM CHASER
ALONG WITH 1/2 INCH OF RAIN IN 5 MINUTES.
0529 PM HAIL BELLE PLAINE 41.90N 92.27W
06/20/2015 E0.25 INCH BENTON IA EMERGENCY MNGR
0533 PM HEAVY RAIN 3 NE FREEPORT 42.32N 89.59W
06/20/2015 M1.25 INCH STEPHENSON IL TRAINED SPOTTER
FELL IN ONE HOUR
0533 PM HAIL W BELLE PLAINE 41.90N 92.28W
06/20/2015 E0.88 INCH BENTON IA TRAINED SPOTTER
0534 PM LIGHTNING PALO 42.06N 91.80W
06/20/2015 LINN IA LAW ENFORCEMENT
*** 1 FATAL *** A 42 YEAR OLD FEMALE WAS STRUCK AND
KILLED BY LIGHTNING WHILE CAMPING AT THE PLEASANT CREEK
STATE RECREATION AREA NEAR PALO.
0550 PM HEAVY RAIN W BELLE PLAINE 41.90N 92.28W
06/20/2015 M2.00 INCH BENTON IA TRAINED SPOTTER
0608 PM HEAVY RAIN 3 NNE STOCKTON 42.40N 89.99W
06/20/2015 M2.05 INCH JO DAVIESS IL TRAINED SPOTTER
RAIN FELL BETWEEN 330 AND 515 PM.
0640 PM HAIL 1 SW WILLIAMSBURG 41.66N 92.02W
06/20/2015 E0.25 INCH IOWA IA TRAINED SPOTTER
0640 PM HAIL LISBON 41.92N 91.39W
06/20/2015 E0.25 INCH LINN IA AMATEUR RADIO
0655 PM TSTM WND GST FAIRFIELD 41.01N 91.97W
06/20/2015 M60.00 MPH JEFFERSON IA AWOS
0708 PM HEAVY RAIN FAIRFIELD 41.01N 91.97W
06/20/2015 U0.00 INCH JEFFERSON IA PUBLIC
WATER 1 FOOT DEEP IN DOWNTOWN DISTRICT OF FAIRFIELD
0709 PM TSTM WND DMG 2 W COPPOCK 41.16N 91.76W
06/20/2015 JEFFERSON IA TRAINED SPOTTER
60+ MPH WINDS WITH CORNFIELD LAID OVER.
0713 PM TSTM WND DMG W MOUNT PLEASANT 40.96N 91.55W
06/20/2015 HENRY IA PUBLIC
SIGNIFICANT TREE AND SIGN DAMAGE NEAR MILE MARKER 229 ON
HWY 34. TIME ESTIMATED FROM RADAR AND REPORT VIA TWITTER.
0714 PM TSTM WND DMG 2 W HOUGHTON 40.78N 91.65W
06/20/2015 LEE IA TRAINED SPOTTER
SEVERAL TREES SNAPPED AT THE BASE. TREE LIMBS ON IA 16.
0717 PM TSTM WND DMG MOUNT PLEASANT 40.96N 91.55W
06/20/2015 HENRY IA TRAINED SPOTTER
SEVERAL TREES A FOOT IN DIAMETER SNAPPED...TIME ESTIMATED
FROM RADAR.
0720 PM LIGHTNING HILLS 41.57N 91.54W
06/20/2015 JOHNSON IA EMERGENCY MNGR
TWO POWER LINES DOWN AND A TRANSFORMER ON FIRE.
0725 PM TSTM WND DMG FARMINGTON 40.64N 91.74W
06/20/2015 VAN BUREN IA STORM CHASER
60 MPH WIND KNOCKED DOWN A TREE.
0726 PM TSTM WND DMG DANVILLE 40.86N 91.31W
06/20/2015 DES MOINES IA PUBLIC
LARGE TREE LIMB SNAPPED AT MILE MARKER 252 ON HWY 34.
TREE LIMB WAS ABOUT 24 INCHES IN DIAMETER. TIME ESTIMATED
FROM RADAR.
0732 PM TSTM WND DMG DENMARK 40.75N 91.33W
06/20/2015 LEE IA TRAINED SPOTTER
NUMEROUS TREE DAMAGE...CAMPER ON ITS SIDE...AND A
TELEPHONE POLE DOWN. TIME ESTIMATED FROM RADAR.
0735 PM TSTM WND DMG DENMARK 40.75N 91.33W
06/20/2015 LEE IA PUBLIC
CAMPING TRAILER BLOWN OFF JACKS. CORN BLOWN OVER. HEAVY
RAIN.
0737 PM TSTM WND GST 3 SW MEDIAPOLIS 40.98N 91.21W
06/20/2015 E60.00 MPH DES MOINES IA EMERGENCY MNGR
TIME ESTIMATED FROM RADAR.
0738 PM TSTM WND DMG 1 NNE BURLINGTON 40.83N 91.11W
06/20/2015 DES MOINES IA TRAINED SPOTTER
VERY LARGE TREES DOWN NEAR 2200 BLOCK OF ISABELLA AND A
DUMPSTER WAS IN THE ROAD NEAR SUNNYSIDE AND ROSEVELT
STREETS.
0739 PM TSTM WND GST WEST BURLINGTON 40.82N 91.18W
06/20/2015 E65.00 MPH DES MOINES IA TRAINED SPOTTER
0741 PM TSTM WND DMG MOUNT PLEASANT 40.96N 91.55W
06/20/2015 HENRY IA TRAINED SPOTTER
SIGNIFICANT TREE AND SIGN DAMAGE NEAR MILE MARKER 229 ON
U.S. HIGHWAY 34 WEST OF MT. PLEASANT.
0745 PM TSTM WND DMG DALLAS CITY 40.63N 91.16W
06/20/2015 HANCOCK IL TRAINED SPOTTER
TREES DOWN ACROSS ROADS. POWER OUT. TIME ESTIMATED.
0745 PM TSTM WND DMG 1 NE FORT MADISON 40.64N 91.33W
06/20/2015 LEE IA TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN ON THE BLUFF ON NORTH SIDE
OF FORT MADISON. A CAN COMPANY LOST ITS ROOF. RODEO PARK
HAD A LOT OF TREE DAMAGE. WINDS ESTIMATED OVER 70 MPH.
LATE REPORT. TIME ESTIMATED.
0745 PM TSTM WND DMG 2 NE FORT MADISON 40.64N 91.33W
06/20/2015 LEE IA TRAINED SPOTTER
SEVERAL 3 TO 6 INCH TREE LIMBS DOWN.
0745 PM TSTM WND DMG WEST BURLINGTON 40.82N 91.18W
06/20/2015 DES MOINES IA TRAINED SPOTTER
MULTIPLE 3 INCH TREE LIMBS DOWN. WINDS ESTIMATED 70 MPH.
WATER IN STREET IS CURB DEEP.
0746 PM HAIL 5 E CANTRIL 40.64N 91.98W
06/20/2015 E0.50 INCH VAN BUREN IA TRAINED SPOTTER
0751 PM TSTM WND DMG WEST BURLINGTON 40.82N 91.18W
06/20/2015 DES MOINES IA TRAINED SPOTTER
LARGE TREES DOWN IN ROAD
0755 PM TSTM WND DMG BROCK 40.55N 92.15W
06/20/2015 SCOTLAND MO LAW ENFORCEMENT
WIDESPREAD TREE DAMAGE ACROSS NORTHERN PORTIONS OF
COUNTY...TREES OVER ROADS AND A CHICKEN COOP. TIME
ESTIMATED FROM RADAR.
0801 PM TSTM WND DMG RARITAN 40.70N 90.82W
06/20/2015 HENDERSON IL PUBLIC
POWER LINES DOWN...TIME ESTIMATED FROM RADAR.
0802 PM TSTM WND DMG MEDIAPOLIS 41.01N 91.16W
06/20/2015 DES MOINES IA TRAINED SPOTTER
12 INCH DIAMETER TREES BLOWN DOWN ON NORTH SIDE OF TOWN.
POWER OUT.
0812 PM TSTM WND DMG GOOD HOPE 40.56N 90.67W
06/20/2015 MCDONOUGH IL EMERGENCY MNGR
TREES DOWN ACROSS NORTHERN PART OF COUNTY...INCLUDING
GOOD HOPE AND MACOMB. TIME ESTIMATED FROM RADAR.
0820 PM HEAVY RAIN 4 SSW AMANA 41.74N 91.89W
06/20/2015 M2.10 INCH IOWA IA TRAINED SPOTTER
RAIN FELL IN 1 HOUR
0820 PM FLASH FLOOD HANOVER 42.25N 90.28W
06/20/2015 JO DAVIESS IL LAW ENFORCEMENT
SEVERAL ROADS FLOODED AND IMPASSABLE ESPECIALLY IN THE
HANOVER AND GALENA AREAS. A ROAD WAS ALSO PARTIALLY
WASHED OUT. TIME ESTIMATED BASED ON RADAR. DELAYED
REPORT.
0900 PM HEAVY RAIN 6 SSE ELMOVILLE 42.19N 90.02W
06/20/2015 E1.37 INCH CARROLL IL TRAINED SPOTTER
RAINFALL BETWEEN 1.25 AND 1.49 INCHES. LIGHT SHOWERS MID
TO LATER AFTERNOON, THEN HEAVY RAINFALL PRIOR TO SUNSET.
SOME LIGHTNING AND THUNDER OCCURRED WITH THE HEAVIEST
RAINFALL PRIOR TO SUNSET. LATE REPORT.
0600 AM HEAVY RAIN MEMPHIS 40.46N 92.17W
06/21/2015 M1.18 INCH SCOTLAND MO CO-OP OBSERVER
0600 AM HEAVY RAIN DUBUQUE 42.50N 90.69W
06/21/2015 M1.23 INCH DUBUQUE IA CO-OP OBSERVER
0600 AM HEAVY RAIN KEOKUK 40.41N 91.40W
06/21/2015 M1.51 INCH LEE IA CO-OP OBSERVER
0600 AM HEAVY RAIN 2 NE COLUSA 40.59N 91.14W
06/21/2015 E1.37 INCH HANCOCK IL TRAINED SPOTTER
24 HR TOTAL 1.25 TO 1.49 INCHES. RAINFALL DURATION WAS 2
HOURS 30 MINUTES. THERE WAS SOME SMALL LIMBS AND TWIGS
OFF OF GREEN TREES IN YARD. NEIGHBORS OVER 3 FOOT TALL
STANDING CORN FIELD HAS MANY AREAS NOW LYING ALMOST FLAT.
THERE WERE GREENISH SKIES TO THE WEST ABOUT 900 PM BUT TO
THE NORTH IT WAS ORANGE WITH A SUN RISING LOOK.
0600 AM HEAVY RAIN 5 NW IOWA CITY 41.71N 91.60W
06/21/2015 M1.08 INCH JOHNSON IA TRAINED SPOTTER
TOTAL RAINFALL.
0600 AM HEAVY RAIN BELLEVUE 42.26N 90.43W
06/21/2015 M1.67 INCH JACKSON IA CO-OP OBSERVER
0625 AM HEAVY RAIN 3 SSE DALLAS CITY 40.59N 91.14W
06/21/2015 M1.37 INCH HANCOCK IL COCORAHS
1.15 INCHES FELL BETWEEN 7PM AND 930 PM JUNE 20.
0630 AM HEAVY RAIN ELIZABETH 42.32N 90.22W
06/21/2015 M2.13 INCH JO DAVIESS IL CO-OP OBSERVER
0655 AM HEAVY RAIN 1 NE FORT MADISON 40.64N 91.33W
06/21/2015 E1.00 INCH LEE IA TRAINED SPOTTER
24 HR TOTAL.
0659 AM HEAVY RAIN 4 ENE FREEPORT 42.32N 89.57W
06/21/2015 M1.75 INCH STEPHENSON IL TRAINED SPOTTER
TOTAL FOR YESTERDAY.
0700 AM HEAVY RAIN WASHINGTON 41.30N 91.69W
06/21/2015 M1.00 INCH WASHINGTON IA CO-OP OBSERVER
0700 AM HEAVY RAIN 1 W DUBUQUE REGIONAL AI 42.40N 90.74W
06/21/2015 M1.10 INCH DUBUQUE IA CO-OP OBSERVER
0700 AM HEAVY RAIN AUGUSTA 40.23N 90.95W
06/21/2015 M1.77 INCH HANCOCK IL CO-OP OBSERVER
0700 AM HEAVY RAIN GALENA 42.42N 90.43W
06/21/2015 M1.58 INCH JO DAVIESS IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SSW ANAMOSA 42.07N 91.30W
06/21/2015 M2.45 INCH JONES IA CO-OP OBSERVER
0700 AM HEAVY RAIN VINTON 42.16N 92.03W
06/21/2015 M2.57 INCH BENTON IA CO-OP OBSERVER
0700 AM HEAVY RAIN DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
06/21/2015 M1.47 INCH DUBUQUE IA ASOS
0700 AM HEAVY RAIN MACOMB 40.47N 90.68W
06/21/2015 M1.54 INCH MCDONOUGH IL CO-OP OBSERVER
0700 AM HEAVY RAIN FREEPORT 42.29N 89.63W
06/21/2015 M1.58 INCH STEPHENSON IL CO-OP OBSERVER
0747 AM HEAVY RAIN 4 WSW LORAN 42.22N 89.99W
06/21/2015 M2.20 INCH JO DAVIESS IL TRAINED SPOTTER
EVENT TOTAL.
0800 AM HEAVY RAIN FAIRFIELD 41.01N 91.97W
06/21/2015 M1.00 INCH JEFFERSON IA CO-OP OBSERVER
0800 AM HEAVY RAIN LA HARPE 40.58N 90.97W
06/21/2015 M1.16 INCH HANCOCK IL CO-OP OBSERVER
0810 AM HEAVY RAIN 6 N VARNA 41.12N 89.22W
06/21/2015 M1.25 INCH PUTNAM IL TRAINED SPOTTER
12 HR TOTAL.
&&Local storm report, Jun 21, 11:47 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1147 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM HEAVY RAIN LA HARPE 40.58N 90.97W
06/21/2015 M1.55 INCH HANCOCK IL TRAINED SPOTTER
RAIN TOTAL FROM LAST EVENING.
&&
HAASEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:25 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, Mercer, Warren | 65 min |
| Jun 20, 7:51 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Mercer, Warren | 54 min |
| Jun 20, 8:10 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 50 min |
| Jun 20, 8:44 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Mercer | 32 min |
| Jun 21, 1:45 AM CDT | Dense Fog Advisory | DVN | Carroll, Jo Daviess, Stephenson | 7 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.